Journal of Multivariate Analysis
1971 - 2025
Current editor(s): de Leeuw, J. From Elsevier Bibliographic data for series maintained by Catherine Liu (). Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 202, issue C, 2024
- Asymptotic normality of the local linear estimator of the functional expectile regression

- Ouahiba Litimein, Ali Laksaci, Larbi Ait-Hennani, Boubaker Mechab and Mustapha Rachdi
- Shrinkage estimators of BLUE for time series regression models

- Yujie Xue, Masanobu Taniguchi and Tong Liu
- Hypothesis testing for mean vector and covariance matrix of multi-populations under a two-step monotone incomplete sample in large sample and dimension

- Shin-ichi Tsukada
- Estimation of extreme multivariate expectiles with functional covariates

- Elena Di Bernardino, Thomas Laloë and Cambyse Pakzad
- An independence test for functional variables based on kernel normalized cross-covariance operator

- Terence Kevin Manfoumbi Djonguet and Guy Martial Nkiet
- Estimation of sparse covariance matrix via non-convex regularization

- Xin Wang, Lingchen Kong and Liqun Wang
- On positive association of absolute-valued and squared multivariate Gaussians beyond MTP2

- Helmut Finner and Markus Roters
- Convergence analysis of data augmentation algorithms for Bayesian robust multivariate linear regression with incomplete data

- Haoxiang Li, Qian Qin and Galin L. Jones
- A data depth based nonparametric test of independence between two random vectors

- Sakineh Dehghan and Mohammad Reza Faridrohani
- Estimation of multiple networks with common structures in heterogeneous subgroups

- Xing Qin, Jianhua Hu, Shuangge Ma and Mengyun Wu
- Variable selection in multivariate regression models with measurement error in covariates

- Jingyu Cui and Grace Y. Yi
- Latent model extreme value index estimation

- Joni Virta, Niko Lietzén, Lauri Viitasaari and Pauliina Ilmonen
- Linearized maximum rank correlation estimation when covariates are functional

- Wenchao Xu, Xinyu Zhang and Hua Liang
- Nonlinear sufficient dimension reduction for distribution-on-distribution regression

- Qi Zhang, Bing Li and Lingzhou Xue
- High-dimensional nonconvex LASSO-type M-estimators

- Jad Beyhum and François Portier
- On heavy-tailed risks under Gaussian copula: The effects of marginal transformation

- Bikramjit Das and Vicky Fasen-Hartmann
- Change point analysis of functional variance function with stationary error

- Qirui Hu
- A consistent test of equality of distributions for Hilbert-valued random elements

- González–Rodríguez, Gil, Ana Colubi, González–Manteiga, Wenceslao and Febrero–Bande, Manuel
- Online stochastic Newton methods for estimating the geometric median and applications

- Antoine Godichon-Baggioni and Wei Lu
- On extreme quantile region estimation under heavy-tailed elliptical distributions

- Jaakko Pere, Pauliina Ilmonen and Lauri Viitasaari
- Efficient calibration of computer models with multivariate output

- Yang Sun and Xiangzhong Fang
- Sparse online regression algorithm with insensitive loss functions

- Ting Hu and Jing Xiong
- A uniform kernel trick for high and infinite-dimensional two-sample problems

- Javier Cárcamo, Antonio Cuevas and Luis-Alberto Rodríguez
- A fast and accurate kernel-based independence test with applications to high-dimensional and functional data

- Jin-Ting Zhang and Tianming Zhu
- Enhanced Laplace approximation

- Jeongseop Han and Youngjo Lee
Volume 200, issue C, 2024
- Statistical performance of quantile tensor regression with convex regularization

- Wenqi Lu, Zhongyi Zhu, Rui Li and Heng Lian
- Matrix-valued isotropic covariance functions with local extrema

- Alfredo Alegría and Xavier Emery
- Testing homogeneity in high dimensional data through random projections

- Tao Qiu, Qintong Zhang, Yuanyuan Fang and Wangli Xu
- A novel positive dependence property and its impact on a popular class of concordance measures

- Sebastian Fuchs and Marco Tschimpke
- A multivariate skew-normal-Tukey-h distribution

- Sagnik Mondal and Marc G. Genton
- High-dimensional Bernstein–von Mises theorem for the Diaconis–Ylvisaker prior

- Xin Jin, Anirban Bhattacharya and Riddhi Pratim Ghosh
Volume 199, issue C, 2024
- On testing the equality of latent roots of scatter matrices under ellipticity

- Gaspard Bernard and Thomas Verdebout
- Tests for group-specific heterogeneity in high-dimensional factor models

- Antoine Djogbenou and Razvan Sufana
- Stochastic representations and probabilistic characteristics of multivariate skew-elliptical distributions

- Chuancun Yin and Narayanaswamy Balakrishnan
- Test of conditional independence in factor models via Hilbert–Schmidt independence criterion

- Kai Xu and Qing Cheng
- The skewness of mean–variance normal mixtures

- Nicola Loperfido
- Tests for equality of several covariance matrix functions for multivariate functional data

- Zhiping Qiu, Jiangyuan Fan, Jin-Ting Zhang and Jianwei Chen
- Large factor model estimation by nuclear norm plus ℓ1 norm penalization

- Matteo Farnè and Angela Montanari
- Flexible nonlinear inference and change-point testing of high-dimensional spectral density matrices

- Ansgar Steland
- Quantile-based MANOVA: A new tool for inferring multivariate data in factorial designs

- Marléne Baumeister, Marc Ditzhaus and Markus Pauly
- Non-asymptotic robustness analysis of regression depth median

- Yijun Zuo
- On moments of truncated multivariate normal/independent distributions

- Tsung-I Lin and Wan-Lun Wang
- Asymptotic properties of hierarchical clustering in high-dimensional settings

- Kento Egashira, Kazuyoshi Yata and Makoto Aoshima
Volume 198, issue C, 2023
- Tensor Stein-rules in a generalized tensor regression model

- Mai Ghannam and Sévérien Nkurunziza
- Extending compositional data analysis from a graph signal processing perspective

- Christopher Rieser and Peter Filzmoser
- Testing for changes in linear models using weighted residuals

- Lajos Horvath, Gregory Rice and Yuqian Zhao
- Uncovering block structures in large rectangular matrices

- Tingnan Gong, Weiping Zhang and Yu Chen
- Optimal designs for prediction of random effects in two-groups models with multivariate response

- Maryna Prus
- Learning Gaussian graphical models with latent confounders

- Ke Wang, Alexander Franks and Sang-Yun Oh
- Functional additive expectile regression in the reproducing kernel Hilbert space

- Yuzi Liu, Ling Peng, Qing Liu, Heng Lian and Xiaohui Liu
- Nonparametric drift estimation from diffusions with correlated Brownian motions

- Fabienne Comte and Nicolas Marie
- Feature screening for multiple responses

- Zhenzhen Jiang, Hongping Guo and Jinjuan Wang
- False discovery rate approach to dynamic change detection

- Lilun Du and Mengtao Wen
- Covariance structure estimation with Laplace approximation

- Bongjung Sung and Jaeyong Lee
- Gaussian copula function-on-scalar regression in reproducing kernel Hilbert space

- Haihan Xie and Linglong Kong
- Exact first moments of the RV coefficient by invariant orthogonal integration

- François Bavaud
- Orthogonal decomposition of multivariate densities in Bayes spaces and relation with their copula-based representation

- Christian Genest, Karel Hron and Johanna G. Nešlehová
- A nonparametric test for paired data

- Grzegorz Wyłupek
- Uniformly valid inference based on the Lasso in linear mixed models

- Peter Kramlinger, Ulrike Schneider and Tatyana Krivobokova
- Estimation in nonparametric functional-on-functional models with surrogate responses

- Mounir Boumahdi, Idir Ouassou and Mustapha Rachdi
| |